# SDR HYIA818ANRTW

- Difficulty date: October 17, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 26,941 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 51220316
- Condition: Cracked
- Location: Rt Wing
- Part time: 26,941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX VISIT, MX FOUND POSSIBLE CRACK ON RT WING FWD SPAR, UPPER CAP.  CRACK CONFIRMED BY EDDY CURRENT INSP.  SPAR CAP REPLACEMENT IN PROGRESS.
